# SDR CA120918014

- Difficulty date: September 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE TAXIING AT AIRPORT, THE CABIN SMOKE CAUTION CAME ON. THEY CAME OFF THE TAXIWAY AND SHUTDOWN THE ENGINES. THE ACFT WAS FERRIED WITH THE BLEEDS OFF.  2 QTS OF OIL WERE ADDED AND 2 MORE QTS HAD TO BE ADDED AFTER ARRIVAL . TROUBLESHOOTING ONGOING.
